A pain relief for when you need more from your painkiller*. This product contains Ibuprofen and Codeine, is indicated for three days use only and can cause addiction. *In cases where pain is not relieve by aspirin, ibuprofen or paracetamol alone
- Relives acute, moderate pain
- Contains ibuprofen & codeine
- Relieves: headaches, migraines, back pain, period pain, dental pain, muscular & rheumatic pain
Available in: 24s, 32s
• Adults and children from 12 years: Take 1-2 tablets with water. Leave at least 4 hours between doses (maximum 6 tablets in 24 hours).
• Do not give Nurofen Plus to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
• For detailed dosing instructions please refer to the product leaflet.
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Are allergic to ibuprofen, codeine or any other ingredient of the product, aspirin or other related painkillers
• Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
• Are breastfeeding
• Have breathing difficulties
• Suffer from severe liver, kidney or heart problems
• Suffer from chronic constipation
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin, or similar medicines
• Are pregnant
• Are under 12 years old
• Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days
• Know that you metabolise codeine into morphine rapidly • For pain relief in children and adolescents after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
• For detailed warnings, please refer to the product leaflet